MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SUPER SECUR-FIT 127 DEGREE SIZE 8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SUPER SECUR-FIT 127 DEGREE SIZE 8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number J6052-0830
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The event involves a device that is not cleared for sale in the u.S., but similar device is commercially available in the u.S.
 
Event or Problem Description
On (b)(6) 2009: resurfacing head (181142/mmt) and metal on metal cup 48mm cup for 42mm head (172485/ mmt) was implanted.On (b)(6) 2010: the femoral neck fracture was occurred and tha was done with ssf stem and modular head v40 taper 42mm -4mm neck length (179-242/mmt).On (b)(6) 2019: revision surgery of all devices were done because the loosening and armd was occurred.
 
Event or Problem Description
2009.Sep.16: resurfacing head(181142/mmt) and metal on metal cup 48mm cup for 42mm head( 172485/ mmt) was implanted.2010.Feb.15: the femoral neck fracture was occurred and tha was done with ssf stem and modular head v40 taper 42mm -4mm neck length (179-242/mmt).2019.8.29: revision surgery of all devices were done because the loosening and armd was occurred.Update: "cup was loose." right side.
 
Additional Manufacturer Narrative
An event regarding altr involving a securfit stem was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection was performed as part of the material evaluation and indicated the following comments: damage consistent with the implantation/explantation process was observed on the stem.Biological material was also observed on the coated region of the stem.Eds on the debris collected form the stem was consistent with an oxide, a corrosion product, and biological material.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.-medical records received and evaluation: not performed as no medical records were returned for review.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there were no other events for the lot provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SUPER SECUR-FIT 127 DEGREE SIZE 8
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9109430
Report Number0002249697-2019-03314
Device Sequence Number19729795
Product Code LPH
UDI-Device Identifier07613327101768
UDI-Public07613327101768
Combination Product (Y/N)N
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Catalogue NumberJ6052-0830
Device Lot Number30570601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;